Pacific Journal of Mathematics

On the Frobenius reciprocity theorem for locally compact groups.

Calvin C. Moore

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 359-365.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036732

Mathematical Reviews number (MathSciNet)
MR0141737

Zentralblatt MATH identifier
0121.03802

Subjects
Primary: 22.60

Citation

Moore, Calvin C. On the Frobenius reciprocity theorem for locally compact groups. Pacific J. Math. 12 (1962), no. 1, 359--365. https://projecteuclid.org/euclid.pjm/1103036732


Export citation

References

  • [1] N. Dunford and J. Schwartz, Linear Operators, Part I. Interscience, New York, 1958.
  • [2] G. W. Mackey, Induced Representations of Locally Compact Groups I. Ann. of Math., 55 (1952), 101-139.
  • [3] G. W. Mackey, Induced Representations of Locally Compact Groups II. Ann. of Math., (58), (1953), pp. 193-221.
  • [4] F. I. Mautner, A Generalization of the Frobenius Reciprocity Theorem, Proc. Nat. Acad. Sci., U.S.A., ?7 (1951), 431-435.
  • [5] F. I. Mautner, Indue, Representations, Amer. J. Math., 74 (1952), 737-758.
  • [6] A. Weil, Sur quelques resultats de Siegel. Summa Brasil. Math., (1) (1945-46), 21-39.
  • [7] A. Weil, L'Integration dans les Groups Topologiques et ses Applications.2nd Edition, Hermann and Cie., Paris, 1953.